Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on state splitting


Author: Joel Friedman
Journal: Proc. Amer. Math. Soc. 92 (1984), 206-208
MSC: Primary 28D20; Secondary 54H20, 58F11
MathSciNet review: 754704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using state splitting methods, we construct nice matrix representatives for arbitrary subshifts of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D20, 54H20, 58F11

Retrieve articles in all journals with MSC: 28D20, 54H20, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0754704-2
PII: S 0002-9939(1984)0754704-2
Article copyright: © Copyright 1984 American Mathematical Society